Research
Publications

Publications at the Riemann Center

The geometry of degenerations of Hilbert schemes of points

authored by
Martin G. Gulbrandsen, Lars H. Halle, Klaus Hulek, Ziyu Zhang
Organisation(s)
Institute of Algebraic Geometry
Riemann Center for Geometry and Physics
External Organisation(s)
University of Stavanger
University of Copenhagen
Type
Article
Journal
J ALGEBRAIC GEOM
Volume
30
Pages
1-56
No. of pages
56
ISSN
1056-3911
Publication date
2021
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Geometry and Topology, Algebra and Number Theory
Electronic version(s)
https://arxiv.org/abs/1802.00622 (Access: Open)
https://doi.org/10.1090/jag/765 (Access: Closed)